I was prescribed midodrine in the USA before having a pacemaker fitted. I was then kept on the midodrine for 2 years but have recently queried if I need to continue taking it. The doctor back in the UK doesn't seem too sure and has said to come off it and let him know if any problems. I have had breathlessness, feeling generally under the weather and a neck rash... are these side effects of withdrawal? Not sure if they are or just random symptoms of something else. Anyone had similar experience? Can midodrine usage be continued indefinitely?
No responses have yet been posted. Add your response to this question.
- Midodrine Information for Consumers
- Midodrine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midodrine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2011 • 2 answers
Posted 16 Mar 2013 • 3 answers
Posted 22 Jan 2015 • 1 answer
I have been prescribed amiodarone. I have a newly inserted pacemaker but my concern is I have cellu?
Posted 15 Feb 2016 • 0 answers
I had a pacemaker and a stent installed one year ago. At that time I was told that I must take Plav?
Posted 13 Mar 2016 • 1 answer